# SDR A6WA202210278365

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 601R75262155
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SUPPORT BRACKETS 3EA. FOR BRAKE XDUCERS AND VOLUMETRIC FUSES ARE CRACKES ****AIRCRAFT REMOVED FROM SERVICE**** INSTALLED NEW R/H WHEEL WELL BRAKE XDUCER BRACKETS P/N 601R75262-155 AND 601R75262-157 AND RH TRANSDUCER BRACKET
